MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 PERIPRO VAL SCR SLF-TPNG/SD/12; CONDYLAR PLATE FIXATION IMPLANT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 PERIPRO VAL SCR SLF-TPNG/SD/12; CONDYLAR PLATE FIXATION IMPLANT
Model Number 02.231.012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022 after the surgery during the removal of valcp curved condylar plate, screws, and a zimmer retrograde nail due to infection and nonunion.Patient¿s previous below knee amputation was revised to an above knee amputation.The patient experienced no post-op device malfunction.This complaint involves twelve (12) devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h6: a photo investigation was completed: the depuy synthes team conducted a visual inspection of the provided x-ray photos.There is no malfunction reported, however a visual analysis of the x-ray photo provided by the customer was performed and it was observed that there are no anomalies with the device.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0 PERIPRO VAL SCR SLF-TPNG/SD/12
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13839735
Report Number2939274-2022-00986
Device Sequence Number836319
Product Code JDP
UDI-Device Identifier10886982061836
UDI-Public(01)10886982061836
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.231.012
Device Catalogue Number02.231.012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VACRVD CONDY PL/12H/266/RT; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/12; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/12; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/12; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/12; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale